Name Mohammad Esmael Samei Affliation Bu-Ali Sina University Degree Ph.D / Mathematic Analysis Academic Rank Associate Professor WebSite [Personal Home Page] [Google Scholar] [Scopus] [ResearchGate] [Web Of Science] Email mesamei [at] basu [dot] ac [dot] ir Article Presentation Project Book Thesis Speech Innovation TitleJournal 1 Optimal control strategies and cost-effectiveness analysis for infectious diseases under fractal-fractional derivative: a case study of Cholera outbreak Journal of Applied Mathematics and Computing 72 (2025) 1-30